Math. Model. Nat. Phenom.
Volume 15, 2020
Mathematical Models and Methods in Epidemiology
Article Number 54
Number of page(s) 39
Published online 19 November 2020
  1. F. Brauer and C. Castillo-Chavez, Mathematical Models in Population Biology and Epidemiology, Vol. 40, Texts in Applied Mathematics. Springer, New York (2012), 40. [Google Scholar]
  2. L.-M. Cai, M. Martcheva and X.-Z. Li, Competitive exclusion in a vector-host epidemic model with distributed delay. J. Biol. Dyn. 7 (2013) 47–67. [CrossRef] [PubMed] [Google Scholar]
  3. A. Calsina and J.-Z. Farkas, Steady states in a structured epidemic model with Wentzell boundary condition. J. Evol. Equ. 12 (2012) 495–512. [CrossRef] [MathSciNet] [Google Scholar]
  4. A. Calsina and J.-Z. Farkas, On a strain-structured epidemic model. Nonlinear Anal. Real World Appl. 31 (2016) 325–342. [Google Scholar]
  5. T. Cazenave and A. Haraux, Introduction aux Problèmes d’Évolution Semi-linéaires, Vol. 1, Mathématiques & Applications (Paris) [Mathematics and Applications]. Ellipses, Paris (1990). [Google Scholar]
  6. C.-Y. Cheng, Y. Dong and Y. Takeuchi, An age-structured virus model with two routes of infection in heterogeneous environments. Nonlinear Anal. Real World Appl. 39 (2018) 464–491. [Google Scholar]
  7. P. Clément, H. Heijmans, S. Angenent, C.J. van Duijn and B. de Pagter, One-Parameter Semigroups, Vol. 5. North-Holland Publishing Co.(Amsterdam) (1987). [Google Scholar]
  8. L. Dai and X. Zou, Analysis of a within-host age-structured model with mutations between two viral strains. J. Math. Anal. Appl. 426 (2015) 953–970. [Google Scholar]
  9. Y.-X. Dang, X.-Z. Li and M. Martcheva, Competitive exclusion in a multi-strain immuno-epidemiological influenza model with environmental transmission. J. Biol. Dyn. 10 (2016) 416–456. [CrossRef] [PubMed] [Google Scholar]
  10. O. Diekmann, J.A. Heesterbeek J.A. Metz, On the definition and the computation of the basic reproduction ratio R0 in models for infectious diseases in heterogeneous populations. J. Math. Biol. 28 (1990) 365–382. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  11. O. Diekmann and J.A. Heesterbeek, Mathematical Epidemiology of Infectious Diseases, Wiley Series in Mathematical and Computational Biology, John Wiley & Sons, Ltd., Chichester (2000). [Google Scholar]
  12. R. Djidjou-Demasse and A. Ducrot, An age-structured within-host model for multistrain malaria infections. SIAM J. Appl. Math. 73 (2013) 572–593. [Google Scholar]
  13. L. Dublin and A. Lotka, On the true rate of natural increase. J. Am. Stat. Assoc. 20 (1925) 305–339. [Google Scholar]
  14. A. Ducrot and S. Madec, Singularly perturbed elliptic system modeling the competitive interactions for a single resource. Math. Models Methods Appl. Sci. 23 (2013) 1939–1977. [Google Scholar]
  15. A. Ducrot, Z. Liu and P. Magal, Essential growth rate for bounded linear perturbation of non-densely defined Cauchy problems. J. Math. Anal. Appl. 341 (2008) 501–518. [Google Scholar]
  16. K.J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Vol. 63. Springer-Verlag, Berlin (2000). [Google Scholar]
  17. P. Gabriel, Long-time asymptotics for nonlinear growth-fragmentation equations. Commun. Math. Sci. 10 (2012) 787–820. [Google Scholar]
  18. G.F. Gause, The Struggle for Existence. Williams and Wilkins, Baltimore (1934). [Google Scholar]
  19. B.S. Goh, Global stability in many-species Systems. The American Naturalist 111 (1977) 135–143. [Google Scholar]
  20. J.K Hale, Asymptotic Behavior of Dissipative Systems, Vol. 25, Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI (1988). [Google Scholar]
  21. J.K Haleand P. Waltman, Persistence in infinite-dimensional systems. SIAM J. Math. Anal. 20 (1989) 388–395. [CrossRef] [MathSciNet] [Google Scholar]
  22. J.A.P. Heesterbeek, A brief history of R0 and a recipe for its calculation. Acta Biotheor. 50 (2002) 189–204. [CrossRef] [PubMed] [Google Scholar]
  23. S.B. Hsu, On global stability of a predator-prey system. TMath. Biosci. 39 (1978) 1–10. [CrossRef] [Google Scholar]
  24. S.B. Hsu, A survey of constructing Lyapunov functions for mathematical models in population biology. Taiwanese J. Math. 9 (2005) 151–173. [CrossRef] [Google Scholar]
  25. M. Iannelli and F. Milner, The Basic Approach to Age-Structured Population Dynamics, Lecture Notes on Mathematical Modelling in the Life Sciences. Springer, Dordrecht (2017). [CrossRef] [Google Scholar]
  26. H. Inaba, Age-Structured Population Dynamics in Demography and Epidemiology. Springer, Singapore (2017). [CrossRef] [Google Scholar]
  27. W.O. Kermack and A.G. McKendrick, A contribution to the mathematical theory of epidemics. Proc. R. Soc. London A Math., Phys. Eng. Sci. 115 (1927) 700–721. [Google Scholar]
  28. B. Laroche and A. Perasso, Threshold behaviour of a SI epidemiological model with two structuring variables. J. Evol. Equ. 16 (2016) 293–315. [CrossRef] [Google Scholar]
  29. P. Magal, Compact attractors for time-periodic age-structured population models. Electron. J. Differ. Equ. 65 (2001) 1–35. [Google Scholar]
  30. P. Magal, C.C. McCluskey and G.F. Webb, Lyapunov functional and global asymptotic stability for an infection-age model. Appl. Anal. 89 (2010) 1109–1140. [Google Scholar]
  31. P. Magal and C.C. McCluskey, Two-group infection age model including an application to nosocomial infection. SIAM J. Appl. Math. 73 (2013) 1058–1095. [Google Scholar]
  32. P. Magal and S. Ruan, Theory and Applications of Abstract Semilinear Cauchy Problems, in vol. 201 of Applied Mathematical Sciences. Springer, Cham (2018). [CrossRef] [Google Scholar]
  33. P. Magal and X.-Q. Zhao, Global attractors and steady states for uniformly persistent dynamical systems. SIAM J. Math. Anal. 37 (2005) 251–275. [CrossRef] [Google Scholar]
  34. M. Martcheva and X.-Z. Li, Competitive exclusion in an infection-age structured model with environmental transmission. J. Math. Anal. Appl. 408 (2013) 225–246. [Google Scholar]
  35. C.C. McCluskey, Global stability for an SEIR epidemiological model with varying infectivity and infinite delay. Math. Biosci. Eng. 6 (2009) 603–610. [CrossRef] [PubMed] [Google Scholar]
  36. C.C. McCluskey, Complete global stability for an SIR epidemic model with delay—distributed or discrete. Nonlinear Anal. Real World Appl. 11 (2010) 55–59. [Google Scholar]
  37. K. Mischaikow, H. Smith and H.R Thieme, Asymptotically autonomous semiflows: chain recurrence and Lyapunov functions. Trans. Amer. Math. Soc. 347 (1995) 1669–1685. [CrossRef] [MathSciNet] [Google Scholar]
  38. A. Perasso, An introduction to the basic reproduction number in mathematical epidemiology. ESAIM: PS 62 (2018) 123–138. [Google Scholar]
  39. A. Perasso, Global Stability and uniform persistence for an infection load-structured SI model with exponential growth velocity. Commun. Pure Appl. Anal. 18 (2019) 15–32. [CrossRef] [Google Scholar]
  40. A. Perasso and U. Razafison, Asymptotic behavior and numerical simulations for an infection load-structured epidemiological model: application to the transmission of prion pathologies. SIAM J. Appl. Math. 74 (2014) 1571–1597. [Google Scholar]
  41. A. Perasso and Q. Richard, Asymptotic behavior of age-structured and delayed Lotka-Volterra models. Preprint arXiv:1905.02770 (2020). [Google Scholar]
  42. H.L. Smith, Monotone Dynamical Systems, Vol. 41, Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI (1995). [Google Scholar]
  43. H.L. Smith and H.R. Thieme, Chemostats and epidemics: competition for nutrients/hosts. Math. Biosci. Eng. 10 (2013) 1635–1650. [CrossRef] [PubMed] [Google Scholar]
  44. H.R. Thieme, Semiflows generated by Lipschitz perturbations of non-densely defined operators. Differ. Integral Equ. 3 (1990), 1035–1066. [Google Scholar]
  45. H.R Thieme and C. Castillo-Chavez, On the role of variable infectivity in the dynamics of the human immunodeficiency virus epidemic,Mathematical and Statistical Approaches to AIDS Epidemiology. In Vol. 83 of Lecture Notes in Biomath. Springer, Berlin (1989) 157–176. [CrossRef] [Google Scholar]
  46. H.R Thieme and C. Castillo-Chavez, How may infection-age-dependent infectivity affect the dynamics of HIV/AIDS? SIAM J. Appl. Math. 53 (1993) 1447–1479. [Google Scholar]
  47. J.A. Walker, Dynamical Systems and Evolution Equations, Vol. 20, Mathematical Concepts and Methods in Science and Engineering. Plenum Press, New York-London (1980). [Google Scholar]
  48. G.F. Webb, Theory of Nonlinear Age-Dependent Population Dynamics. Marcel Dekker, New York (1985). [Google Scholar]
  49. G.F. Webb, An operator-theoretic formulation of asynchronous exponential growth. Trans. Am. Math. Soc. 303 (1987) 751–763. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.